Adderall is prescribed by doctors to boost concentration in people who suffer from attention deficit hyperactivity disorder, the Medical News Today explains. However, once the effects of the stimulant wear off, the person who took in the drug may experience several side effects. These side effects are commonly known as the Adderall crash.
What is Adderall crash?
This is characterized by several symptoms, including the intense feelings of withdrawal, that occur when people try getting off Adderall. If you suffer from any of the following signs, then you’re undergoing an Adderall crash.
- You have intense cravings for the drug
- You suffer from high levels of agitation and irritability
- You are anxious or in a panic
- You are exhausted and fatigued
- You are depressed
- You have insomnia
- You have more appetite
- You have unpleasant dreams
How to stop using Adderall?
Getting off Adderall isn’t easy. But the following tips can help you cope with the comedown.
- Drink plenty of fluids. Staying hydrated will help. Also, a healthy diet and well-balanced meals will mean a stronger constitution and that’s going to help your body cope better with the effects of the crash.
- Stay relaxed. Learn how to relax. Try out activities that don’t require too much concentration like listening to music or doing deep breathing exercises.
- Create a good sleep environment. Taking Adderall can disrupt your rest and disrupt the quality of your sleep. Do whatever you can to improve your sleep environment. That can help you sleep better.
Why use a supplement?
If nothing seems to work, it may be time to seek out something to counter the effects of the crash. That’s where supplements like ADDBack come in. With supplements that heal the damage that long-term use of Adderall may have on your body, you can look forward to a successful recovery.